본문 바로가기
KERD
논문KCI 등재

On ϑ-quasi-Geraghty Contractive Mappings and Application to Perturbed Volterra and Hypergeometric Operators

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we suggest an enhanced Geraghty-type contractive mapping for examining the existence properties of classical nonlinear operators with or without prior degenerates. The nonlinear operators are proved to exist with the imposition of the Geraghty-type condition in a non-empty closed subset of complete metric spaces. To showcase some efficacies of the Geraghty-type condition, convergent rate and stability are deduced. The results are used to study some asymptotic properties of perturbed inte gral and hypergeometric operators. The results also extend and generalize some existing Geraghty-type conditions.

Abstract

In this paper we suggest an enhanced Geraghty-type contractive mapping for examining the existence properties of classical nonlinear operators with or without prior degenerates. The nonlinear operators are proved to exist with the imposition of the Geraghty-type condition in a non-empty closed subset of complete metric spaces. To showcase some efficacies of the Geraghty-type condition, convergent rate and stability are deduced. The results are used to study some asymptotic properties of perturbed inte gral and hypergeometric operators. The results also extend and generalize some existing Geraghty-type conditions.

참고문헌 (24)

  1. Y. I. Alber, "New Results in Operator Theory, in:Advances and Appl", pp.7~22 (1997), Birkhuser
  2. H. Afshari, "On generalized α-Ψ-Geraghty contractions on b-metric spaces", Georgian Math. J, 27(1), pp.9~21 (2020)
  3. S. Banach, "Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales", Fund. Math, 3, pp.133~181 (1922)
  4. V. Berinde, "Iterative approximation of fixed points, Volume(1912) of Lecture Notes in Mathematics" (2007), Springer
  5. P. Borisut, "Generalized (α,β,Ψ)-weak contractions for initial value problems", Mathematics, 7(3), pp.266~ (2019)
  6. P. Chaipunya1, "Geraghty-type theorems in modular metric spaces with an application to partial differential equation", Adv. Difference Equ, 2012, pp.12~ (2012)
  7. S. H. Cho, "Fixed point theorems for -Geraghty contraction type maps in metric spaces", Fixed Point Theory Appl, 2013 (2013)
  8. C. Corduneanu, "Some perturbation problems in the theory of integral equations", Math. Systems Theory, 1, pp.143~155 (1967)
  9. M. Dobritoiu, "The existence and uniqueness of the solution of a nonlinear Fredholm-Volterra integral equation with modified argument via Geraghty contractions", Mathematics, 9, pp.29~ (2021)
  10. H. Faraji, "Fixed point theorems for Geraghty contraction type mappings in b-metric spaces and applications", MDPI : axioms, 8, pp.34~ (2019)
  11. M. Geraghty, "On contractive mappings", Proc. Am. Math. Soc, 40, pp.604~608 (1973)
  12. M. E. Gordji, "A generalization of Geraghtys theorem in partially ordered metric spaces and applications to ordinary differential equations", Fixed Point Theory Appl, 2012, pp.74~ (2012)
  13. E. Karapnar, "α-Ψ-Geraghty contraction type mappings and some related fixed point results", Filomat, 28(1), pp.37~48 (2014)
  14. J. Martnez-Moreno, "Common fixed point theorems for Geraghtys type contraction mappings using the monotone property with two metrics", Fixed Point Theory Appl, 2015, pp.174~ (2015)
  15. E. Messina, "Analysis of perturbed Volterra integral equations on time scales", Mathematics, 8, pp.1133~ (2020)
  16. G. A. Okeke, "Fixed point theorems for Geraghty-type mappings applied to solving nonlinear Volterra-Fredholm integral equations in modular G-metric spaces", Arab J. Math. Sci, 27(2), pp.214~234 (2021)
  17. M. O. Osilike, "Some stability results for fixed point iteration procedures", Journal of the Nigeria Society, 14, pp.17~29 (1995)
  18. M. Pˇacurar, "Approximate fixed point theorems for weak contractions on metric spaces", Carpathian J. Math, 23, pp.149~155 (2007)
  19. O. Popescu, "Some new fixed point theorems for -Geraghty contraction type maps in metric spaces", Fixed Point Theory Appl, 2014, pp.190~ (2014)
  20. E. Rakotch, "A note on contractive mappings", Proc. Amer. Math. Soc, 13, pp.459~465 (1962)
  21. S. Reich, "Kannan’s fixed point theorem", Boll. Un. Mat. Ital, 4(4), pp.1~11 (1971)
  22. O. T. Wahab, "On general class of nonlinear contractive maps and their performance estimates", Aust. J. Maths. Anal. Appl, 18(2), pp.17~ (2021)
  23. O. T. Wahab, "On faster implicit hybrid Kirk-multistep schemes for contractive-type operators", Int. J. Anal., 2016, pp.10~ (2016)
  24. T. Zamfirescu, "Fix point theorems in metric spaces", Arch. Math, 23(1), pp.292~298 (1972)

이 간행물의 다른 논문 (11건)